# SDR AALA202506059877

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 100,373 hours, 13,044 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62773319
- Part serial: 0593
- Condition: Unlaced
- Location: Zone 800
- Part time: 56,841 hours, 7,077 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 SLIDE UNRAVELED DURING INSTALLATION.MAINTENANCE REMOVED AND REPLACED L3 DOOR SLIDE IAW CARD 72L80025001.
